# SDR O2GA2012050400001

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N22GM
- Make and model: Lear 45LEAR
- Aircraft serial: 402038
- Aircraft time: 1,661 hours, 831 cycles
- Engine: Garrtt TFE731*
- Engine time: 1,661 hours, 831 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 30609642
- Condition: Cracked
- Location: Nr1 Engine Oil
- Part time: 1,661 hours, 1,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEAKING,  FOUND ON WALK AROUND.  TROUBLESHOT SYS, FOUND OIL TUBE CRACKED AND LEAKING AT SUPPLY LINE TO NR 6 BEARING.  REPLACED TUBE.
